# SDR AALA201708109022

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 40,389 hours, 29,583 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR 1L CABIN DOOR PRESSURE LIGHT ON IN FLIGHT CABIN DOOR 1L SHOWS UNARM INFLIGHT ON DOOR PAGE. REMOVED DEBRIS UNDER GIRT BAR LATCH. OPERATIONAL TEST OF L1 DOOR WARNING SYSTEM CHECKS SATISFACTORY IAW AMM
